MAUDE Adverse Event Report: COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY

COVIDIEN EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number EVD35-07-100-150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Physician was attempting to use a everflex entrust 7x100x150 in the superficial femoral artery, proximal mid distal peripheral artery(s).Calcified and plaque lesion, minimal tortuosity and moderate calcification.70-90 % lesion stenosis, lesion length 200mm and a rtery/vein diameter 5-6mm.A 5fr sheath with a 035 benson gw was used.Ifu was followed.Embolic protection was not used, the vessel was pre-dilated with bard dilation device.The device did not pass through a previously deployed stent and no resistance was encoun tered when advancing the device.The thumbscrew/lock-pin was checked for securement prior to procedure.It was reported that there was deployment issues, the stent pre-deployment (on way to target site) in the patient.Partial deployment, 75% of the stent deployed and the distal part of the stent got stuck in the inner sheath and would not release the stent.Physician ended up using force and pulled the stent catheter out through the 5fr sheath.The tip of the stent sheared off.Attempts were made to remove the stent but remains in the patient.No deformation noted to the deployed stent and the delivery system was safely removed.No other actions taken as a result of the pre-deployment, no injury/intervention associated with this event and no vessel damage.A new device, evd35-07-100-150 was used to complete the procedure.
 
Additional Manufacturer Narrative
Product analysis the device was returned with the red safety tab out of the device and no stent in the device the device was identified from the strain relief,.The silver outer sheath was observed to be pulled down from under the stain relief at approx.20.5cm and the blue outer sheath was located at 37.5cm from the strain relief, two kinks were observed along the gold outer sheath, at approx.39.5cm and 53cm from the distal end of the device, the handle was opened and the pull wire was noted to have come away from the device, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVERFLEX SELF-EXPANDING PERIPHERAL STENT WITH ENTRUST DELIVERY SYSTEM LONG
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21934446
Report Number2183870-2025-00222
Device Sequence Number20184565
Product Code NIP
UDI-Device Identifier00821684051696
UDI-Public00821684051696
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVD35-07-100-150
Device Lot NumberB748574
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown